# SDR 98ZZZX4345

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5027P
- Make and model: Hughes 369D
- Aircraft serial: 611002D
- System (JASC): 2430 · DC Generating System
- Part: Rcr
- Part number: A700ZG
- Condition: Failed
- Location: Gen Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR GOES OFF-LINE.  REMOVED AND REPLACED.
